The Benadryl shouldn't have caused her to have any serious side effects that would have caused her to have diarrhea unless she's sensitive to a product in the medication.
What form of the Benadryl did you give her? There is sucralose in some of the formulas.
The hives could have been a symptom of possibly a food allergy.....hence the diarrhea.
What did she eat during the day?
What other meds is she on at this time?
vitamins...? or other supplements?
It's possible you may have to get her in to see an allergist if she's exhibitted hives...could be the beginning of something else going on.
Did the Benadryl help the hives?
How is she at this time?
Hope this is a short-term thing.
Oh, is she also on probiotics?
*Heather* Status: ...Asacol 3 twice daily; Salofalk enemas every 3rd night
~diagnosed January 1989 UC (proctosigmoiditis)
~UC meds: Asacol (3 @ 2x daily); Salofalk enemas nightly for flares & taper to maintenance
~Bentylol (dicyclomine) 20mg as needed; Ranitidine (reflux); Effexor XR 75mg(depression); Pulmicort/Airomir (asthma)
~vitamins/minerals/supplements; Probiotics....(RenewLife Ultimate Flora Critical Care + Primadophilus Reuteri). @ bedtime
~various digestive enzymes as needed
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS" worth it !!!